# SDR MWEA00235

- Difficulty date: April 3, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142617
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 8 LEFT IS CHAFED AT STATION 709.  FABRICATED AND INSTALLED REPAIR LONGERON AND SPLICE.
